MAUDE Adverse Event Report: CAYENNE MEDICAL VENTIX LINK KNTLS 4.75MM MACH; FASTENER, FIXATION

CAYENNE MEDICAL VENTIX LINK KNTLS 4.75MM MACH; FASTENER, FIXATION
Catalog Number 110025990
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the anchor was removed approximately 3 months after initial implantation due to ongoing pain and a palpable prominence consistent with the anchor location suggesting a partially dislodged anchor.The anchor that was backing out was removed via a second arthroscopic procedure.The cuff tissue was found to be well healed and so there was no need for additional anchor fixation, just removal of the previous anchor implant that had started to back out.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that the anchor backed out post-implantation and was removed approximately 3 months later due to ongoing pain and a palpable prominence consistent with the anchor location.The backing-out anchor was removed via a second arthroscopic procedure.Intra-operative findings noted the cuff tissue was well healed, and no additional anchor fixation was performed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h2; h3; h4; h6; h11.The reported event could not be confirmed due to lack of product/information.Visual examination of the provided photo identifies the anchor.Warping can be seen by the eyelet but this cannot be confirmed from the single photo.No product was returned or additional pictures provided; further visual and dimensional evaluations could not be performed.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VENTIX LINK KNTLS 4.75MM MACH
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key22723041
Report Number3006108336-2025-00029
Device Sequence Number21248754
Product Code MBI
UDI-Device Identifier00887868269370
UDI-Public(01)00887868269370(17)270730(10)66860673
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180274
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110025990
Device Lot Number66860673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexUnknown